Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

20 year old, male, have discharge on squeezing nipples. Tests show high prolactin. Recommendations?

Hi Doctor, I recently saw an endocrinologist to get blood-work due to feeling like I have breasts and being depressed and the work came back fairly normal. Testosterone was in the 500s and prolactic was slightly high between 15 and 16. I have some discharge when I squeeze my nipples, and feel like I have gyno/ puffy nipples. I was wondering what you recommend me doing, as my doctor said I was fine. I am a 20 year old 5 7 150 male.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
You are suffering from gynaecomastia. Testosterone is in the normal range but slightly elevated prolactin seems to be the cause of your gynaecomastia. Prolactin is secreted by a small gland inside the skull called pituitary. You might need to evaluated of any enlargement of that gland by doing CT scan of your head. Endocrinologist is the best person to treat you. Not to worry, but continue your consultation with endocrinologist.
Wish you a speedy recovery
Answered: Fri, 21 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor